English Français Spanish  
         
UK delivery
rates from €8.90
         
100% secure
payment
         
Automatic
loyalty card
         
Pharmacists
at your service


                

UPSA: Aspirin (330 mg) with Vitamin C (200 mg) Effervescent Tablets – pain and fever relief – Pack of 20

UPSA Aspirin (330 mg) with Vitamin C (200 mg) Effervescent Tablets can be used to relieve pain and fever (e.g. headache, flu-like conditions and tooth pain) in adults and children over 20 kg (44 pounds / 3.1 stone) in weight (i.e. typically ages 6 and over). More Info
Warning: This is a medicine




    

In stock

Price: €2.90
See all Upsa

UPSA Aspirin with Vitamin C Effervescent Tablets – pain and fever relief – Pack of 20

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

  • UPSA Aspirin with Vitamin C Effervescent Tablets – pain and fever relief – Pack of 20

Buy UPSA: Aspirin (330 mg) with Vitamin C (200 mg) Effervescent Tablets – pain and fever relief – Pack of 20

Warning: This is a medicine. Please ensure you carefully read all literature provided with your product prior to use. In case of doubt, ask your Doctor or Pharmacist for advice before taking this medicine.

Voir le résumé des caractéristiques du produit (RCP)      pdf Version PDF
Voir la notice d'utilisation du médicament      pdf Version PDF

Product Description


UPSA Aspirin (330 mg) with Vitamin C (200 mg) Effervescent Tablets have analgesic (pain-killing) and antipyretic (anti-fever) properties. They can be used to relieve pain and fever (e.g. headache, flu-like conditions and tooth pain) in adults and children over 20 kg (44 pounds / 3.1 stone) in weight (i.e. typically ages 6 and over).

Directions for Use


To be taken orally. Dissolve in a large glass of water and drink immediately.

Dosage
This medicine is suitable for adults and children weighing over 20 kg (44 pounds / 3.1 stone; typically ages 6 and over).

To treat pain or fever:
Dosage dependent on weight. Ages provided as a guide only. Weigh your child carefully to ensure that they receive the correct dose. Many doses of aspirin are available, allowing you to choose the one best suited to your child's weight.

The recommended dose is approximately 60 milligrams per kilogram per day, administered in 4 to 6 doses (i.e. approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours).

Children between 20 and 26 kg (approximately 6-10 years): 1 tablet per dose, repeated every 6 hours if necessary, for a maximum of 4 tablets per day.
Children between 27 and 36 kg (approximately 8-12 years): 1 tablet per dose, repeated every 4 hours if necessary, for a maximum of 6 tablets per day.
Children between 37 and 50 kg (approximately 11-15 years): 2 tablets per dose, repeated every 6 hours if necessary, for a maximum of 8 tablets per day.
Adults and children over 50 kg (approximately 15 years and over): A maximum of 9 tablets (= 3 g of aspirin) per day. Take 2 tablets, repeating if necessary no sooner than 4 hours later, for a maximum of 9 tablets per day.
Elderly people: A maximum of 6 tablets (= 2 g of aspirin) per day. Take 1 tablet, repeating if necessary no sooner than 4 hours later. If your pain or fever is more serious, take 2 tablets initially, repeating if necessary no sooner than 4 hours later, for a maximum of 6 tablets per day.

If in doubt, consult your doctor or pharmacist.

– Regular doses help to stop pain and fever repeatedly coming and going. Leave at least 4 hours between doses.
– For children, doses should be taken at regular intervals (including during the night) – ideally 6 hours, and never less than 4 hours.

Length of Treatment

To treat pain or fever:
Do not use for more than:

– 5 days (for pain relief); or
– 3 days (for fever relief).

Ingredients


Per tablet:

Active Ingredients:
Acetylsalicylic acid (aspirin): 0.330 g
– of which ascorbic acid (a form of vitamin C): 0.200 g

Other Ingredients:
Glycine, anhydrous citric acid, sodium bicarbonate, sodium benzoate, polyvidone.

Packaging


This medicine is made as an effervescent tablet and sold in packs of 20.

Warnings and Precautions


Warnings

– To avoid risk of overdose, do not use in conjunction with other medicines containing aspirin.
– If headache develops while you are taking aspirin for a prolonged period AND in large doses, consult you doctor or pharmacist. Do not increase the dose.
– Regular use of analgesics (especially combinations) may cause kidney damage.
– Reye syndrome (a rare but very serious disease whose symptoms include neurological problems and liver damage) has been observed in children taking aspirin to treat viral disease. If your child has a virus (e.g. chickenpox or a flu-like condition), do not give them aspirin unless recommended by your doctor. If your child exhibits signs of reduced consciousness, behavioural changes or vomiting, and has been taking aspirin, seek medical advice immediately.

Unless recommended by your doctor, do NOT use if:
– you are being treated for rheumatism;
– you have a glucose-6-phosphate dehydrogenase deficiency (a hereditary disorder of red blood cells; larger doses of aspirin have been known to cause haemolysis, or the destruction of red blood cells);
– you have a history of gastric or duodenal ulcer, bleeding in the digestive system, or gastritis;
– you have kidney or liver disease;
– you are asthmatic (asthma attack is sometimes caused by allergy to aspirin or other non-steroidal anti-inflammatories). This is a contra-indication;
– you are experiencing heavy periods;
– you are taking:
–– oral anti-coagulants, and plan to take aspirin in high doses to treat pain or fever (?
500 mg / dose and/or < 3 g / day) but DO NOT have a history of peptic ulcers;
–– oral anti-coagulants, and plan to use aspirin in low doses (50-375 mg per day) as an anti-platelet medicine, and DO have a history of peptic ulcers;
–– non-steroidal anti-inflammatories, and plan to use aspirin in high doses as an anti-inflammatory (? 1 g / dose and/or ? 3 g / day), particularly for pain or fever relief (? 500 mg / dose and/or < 3 g / day);
–– glucocorticoids (except hydrocortisone as a replacement treatment), and plan to use aspirin in high doses as an anti-inflammatory (? 1 g / dose and/or ? 3 g / day, particularly for rheumatism;
–– heparins in remedial doses and/or if you are over 65, and plan to use aspirin in high doses an an anti-inflammatory (? 1 g / dose and/or ? 3 g / day), particularly for pain or fever relief (? 500 mg / dose and/or < 3 g / day);
–– medicines to treat gout;
–– clopidogrel;
–– pemetrexed if you have poor or reduced kidney function; or
–– ticlopidine.
– during treatment, you suffer a gastro-intestinal haemorrhage (signs of which include coughing up blood, blood in stools and black colouration of stools). In such cases, DISCONTINUE TREATMENT IMMEDIATELY and SEEK URGENT MEDICAL ADVICE.

– This medicine is suitable for adults and children over 20 kg (typically 6 years and over) only, to relieve pain and fever. If you wish to give aspirin to a baby less than 1 month old, you must consult your doctor .
Contains aspirin and vitamin C. Do not take in conjunction with other medicines that contain aspirin or vitamin C, or with non-steroidal anti-inflammatory drugs.
Contains aspirin. Do not take in conjunction with other medicines that contain aspirin, or with non-steroidal anti-inflammatory drugs. Check the labels of all other medicines that you are currently taking to ensure that they do not contain aspirin.

Precautions for Use

If used to treat pain and/or fever:
– Suitable for adults and children weighing more than 20 kg (44 pounds / 3.1 stone; typically ages 6 and over). For children under 20 kg, tailor the dose to their weight; ask your doctor's or pharmacist's advice.
– If your pain persists for more than 5 days or your fever for more than 3 days; if this medicine is too weak; or if you develop additional symptoms: discontinue treatment and consult your doctor.
– Even in very small doses, aspirin increases and significantly prolongs (by several days) the risk of bleeding. If you are shortly to undergo surgery (even a minor procedure), consult your doctor, surgeon, anaesthetist or dentist as appropriate before using this medicine.
– Aspirin changes the levels of uric acid in the blood.
– This medicine contains vitamin C and, consequently, has a mildly stimulating effect. Therefore, you are recommended not to take it in the evening.
Contains sodium (485 mg per tablet). Use with caution if you are on a strict low-salt or salt-free diet.

If in doubt, consult your doctor or pharmacist.

Contra-indications


Do NOT use:
– if you are allergic to aspirin or any similar medicine (particularly non-steroidal anti-inflammatories), or any of this medicine's other ingredients;
– if you have a history of asthma attacks caused by use of aspirin or any similar medicine (particularly non-steroidal anti-inflammatories);
– after the fifth month of pregnancy (i.e. roughly 24 weeks of amenorrhoea) if taking in doses larger than 100 mg / day;
– if you have a developing stomach or duodenal ulcer;
– if you suffer from haemorrhagic disease (bleeding) or are at risk of bleeding;
– if you have severe liver disease;
– if you have severe kidney disease;
– if you have severe heart disease;
– if you have kidney stones and plan to use aspirin in doses greater than 1 g per day (due to the presence of vitamin C).
– in high doses (? 1g / dose and/or ? 3g / day) as an anti-inflammatory if you are already taking methotrexate in doses greater than 20 mg per week, particularly if you plan to use aspirin for pain or fever relief, or for rheumatism (? 500 mg / dose and/or < 3 g / day); or
– if you are taking oral anticoagulants, have a history of peptic ulcer and intend to take aspirin in high doses as an anti-inflammatory (? 1g / dose and/or ? 3 g / day), particularly for pain or fever relief, or for rheumatism (? 500 mg / dose and/or < 3 g / day).

If in doubt, consult your doctor or pharmacist.

Pregnant or Breast-Feeding Women

If you are pregnant or breast-feeding, consult your doctor or pharmacist before using any form of medicine.

Pregnancy
This medicine is suitable for adults and children weighing more than 20 kg (44 pounds / 3.1 stone; typically ages 6 and over). Women who are pregnant or breast-feeding should remember the following points:

Low doses (less than 100 mg / day):
Small doses of acetylsalicylic acid (aspirin) may be prescribed in exceptional cases that require specialist medical treatment.
Higher doses (more than 100 mg / day):
– In higher doses, aspirin should not be prescribed during the first two trimesters of pregnancy unless absolutely necessary. If aspirin is prescribed for women who are under 6 months pregnant or want to have a baby, the dose should be kept as small as possible and the length of treatment as short as possible.
– In doses higher than 100 mg per day, aspirin should not be prescribed to women more than 5 months pregnant (i.e. who have gone 24 consecutive weeks without a period).

NEVER use this medicine during the third and final trimester of pregnancy. Even a single dose could be harmful to your baby (and in particular, their cardiopulmonary and kidney health).
– If you have taken this medicine while pregnant, consult your gynaecologist or obstetrician so that your care arrangements can be modified as necessary.

Breast-Feeding
Since aspirin passes into breast milk, you are advised NOT to use this medicine if breast-feeding.

If you are pregnant or breast-feeding, consult your doctor or pharmacist before using any form of medicine.

If your symptoms persist, consult your doctor.


Last updated the 12/01/2018 at 10:44
Additional Information
Brand Upsa
Symptom Pain Fever, Muscle pain, Dental pain
Pour qui A partir de 6 ans
Forme No
Femme enceinte No
Pour diabétique No
Homéopathie No
acl code 3007681
EAN 3400930076811

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

 

Please wait...


The item {{var product.name}} added to cart

Continue Shopping